Normality of Quadratic Surds

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)73-82
JournalJP Journal of Algebra, Number Theory and Applications
Volume12
Publication statusPublished - 2008 Oct 1

Cite this

Normality of Quadratic Surds. / Yokota, Hisashi.

In: JP Journal of Algebra, Number Theory and Applications, Vol. 12, 01.10.2008, p. 73-82.

Research output: Contribution to journalArticle

@article{4a0fb9ccdc1944f497a75ce5c1775678,
title = "Normality of Quadratic Surds",
author = "Hisashi Yokota",
year = "2008",
month = "10",
day = "1",
language = "English",
volume = "12",
pages = "73--82",
journal = "JP Journal of Algebra, Number Theory and Applications",
issn = "0972-5555",
publisher = "Pushpa Publishing House",

}

TY - JOUR

T1 - Normality of Quadratic Surds

AU - Yokota, Hisashi

PY - 2008/10/1

Y1 - 2008/10/1

M3 - Article

VL - 12

SP - 73

EP - 82

JO - JP Journal of Algebra, Number Theory and Applications

JF - JP Journal of Algebra, Number Theory and Applications

SN - 0972-5555

ER -